# SDR CALA0200318

- Difficulty date: May 24, 2002
- Submitted: May 28, 2002
- Operation: Air carrier
- Aircraft: N16895
- Make and model: Doug DC-9-82
- Aircraft serial: 49394
- Aircraft time: 48,907 hours, 24,085 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Sta 1322
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FRAME CORRODED IN AFT PIT AT STA 1322, RBL 29-30. REMOVED TWO INTERCOSTALS AND TWO BULKHEAD ATTACH ANGLES TO GAIN ACCESS TO FRAME. INSTALLED NEW FRAME IAW SRM 51-30-2 AND 51-30-5. REINSTALLED INTERCOSTALS AND BULKHEAD ATTACH ANGLES. ALSO INSTALLED SHEAR TIE AND REPAIR SPLICE IAW SRM 51-30-5 AND 51-30-2.
